Urticaria type drug eruption that occurred three days after completion of oral administration of minocycline hydrochloric acid

Ryutaro Ichikawa, Miki Ichikawa, Masutaka Furue

Research output: Contribution to journalArticlepeer-review

Abstract

On the third day after completion of 15-day oral administration of minocycline hydrochloric acid (Minomycin®), edematous erythema over the entire body accompanying breathing difficulty developed in a 39-year-old woman. She was admitted to hospital and treatment with prednisolone (Prednine®) at 40 mg/day was started. A diagnosis of urticaria type drug eruption caused by minocycline hydrochloric acid was made on the basis of results of pathological histology and reoral tests. To the best of our knowledge, there has been no report on urticaria type drug eruption 3 days after oral administration of minocycline hydrochloric acid. It was thought that characteristic pharmacokinetics of minocycline hydrochloric acid were involved.

Original languageEnglish
Pages (from-to)428-433
Number of pages6
JournalSkin Research
Volume7
Issue number4
Publication statusPublished - Aug 1 2008

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Urticaria type drug eruption that occurred three days after completion of oral administration of minocycline hydrochloric acid'. Together they form a unique fingerprint.

Cite this